# SDR DALA2023090507205

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2948106) CORROSION AT AFT CARGO SHIELD FORWARD OF DOOR AT STA 767 STR 25R. REMOVED AND REPLACED AFT CARGO BAY FWD SHIELD, PART # 146A8127U12, AT BSTA 767 TO BSTA 787+6, STR 25R IAW B737 SRM 51-40-02-0G, DWG 146A0081.
